# SDR VTZA97265

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC125123L
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6578 - IAD-PWM - DURING CRUISE, MADE A UNSCHEDULED LANDING AT IAD DUE TO NR 1 INVERTER FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MANTENANCE INSPECTED AND REMOVED AND REPLACED NR 1 INVERTER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
